# SDR FDEA201409032415

- Difficulty date: September 3, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N31201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE IS A LIGHTNING STRIKE AT STATION 1156 STRINGER 1 - 2R.  LIGHTNING STRIKE REMOVED, FOUND OUT OF LIMIT AS PER SRM 53-00-01 FIG 101 DETAIL II REV 112 & REPAIR CARRIED OUT AS PER 53-00-01 FIG 201 REPAIR 16 REV 112.  THIS IS A CAT B REPAIR WITH THRESHOLD 29000 F/C FROM TIME OF REPAIR   REQUIRE LFEC REPEAT INSPECTION INTERVAL AT 3000 F/C.  REPAIR CLASSIFIED AS MAJOR
